Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 15, Number 75

All articles in this issue are freely accessible.

Recursive computation of the repeated integrals of the error function.
Walter Gautschi.
Math. Comp. 15 (1961), 227-232
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0136074
Expansion of hypergeometric functions in series of other hypergeometric functions
Yudell L. Luke and Richard L. Coleman.
Math. Comp. 15 (1961), 233-237
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0123745
Solution of the von Mises boundary layer equation using a high-speed computer
A. R. Mitchell.
Math. Comp. 15 (1961), 238-242
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0128751
The numerical solution of coupled integro-differential equations
M. M. Pennell and L. M. Delves.
Math. Comp. 15 (1961), 243-249
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0128089
A computational approach to the four-color problem
Hidehiko Yamabe and David Pope.
Math. Comp. 15 (1961), 250-253
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0134441
Some applications of high-speed computers to the case $n = 2$ of Algebraic Cryptography
Jack Levine.
Math. Comp. 15 (1961), 254-260
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Stability analysis and integration of the viscous equations of motion.
L. Filler and H. F. Ludloff.
Math. Comp. 15 (1961), 261-274
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0129556
A simple experimental computer with negative bias
A. Łazarkiewicz and W. Balasiński.
Math. Comp. 15 (1961), 275-285
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0128584
The approximate solution of an integral equation using high-order Gaussian quadrature formulas
Stephen M. Robinson and A. H. Stroud.
Math. Comp. 15 (1961), 286-288
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0124702
Bi-variate, rectangular, optimum-interval interpolation
Ferdinand Freudenstein.
Math. Comp. 15 (1961), 288-291
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0129532
Divisors of Mersenne numbers $10,000<p<15,000$
Sidney Kravitz.
Math. Comp. 15 (1961), 292-293
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0123508
On a theorem of Mann on Latin squares
R. T. Ostrowski and K. D. Van Duren.
Math. Comp. 15 (1961), 293-295
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0124228
Complete factorization of $2^{159}-1$
K. R. Isemonger.
Math. Comp. 15 (1961), 295-296
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0124263
Two formulas relating to elliptic integrals of the third kind
J. Boersma.
Math. Comp. 15 (1961), 296-298
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0123741
Reviews and Descriptions of Tables and Books
Math. Comp. 15 (1961), 299-318
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Table Errata
Math. Comp. 15 (1961), 319-321
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
American Mathematical Society